Previous |  Up |  Next


Brownian representations; martingale problem; strong Markov property
The paper deals with three issues. First we show a sufficient condition for a cylindrical local martingale to be a stochastic integral with respect to a cylindrical Wiener process. Secondly, we state an infinite dimensional version of the martingale problem of Stroock and Varadhan, and finally we apply the results to show that a weak existence plus uniqueness in law for deterministic initial conditions for an abstract stochastic evolution equation in a Banach space implies the strong Markov property.
[1] Brzeźniak, Z.: On Stochastic Convolution in Banach Spaces and Applications. Stochastics and Stochastics Reports 61 (1997), 245–295. DOI 10.1080/17442509708834122 | MR 1488138
[2] Chojnowska-Michalik, A.: Stochastic Differential Equations in Hilbert Spaces. Probability Theory, Banach Center Publications, PWN, Warsaw 5, 1979, pp. 53–74. MR 0561468 | Zbl 0414.60064
[3] Da Prato, G. and Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge, 1992. MR 1207136
[4] Dettweiler, E.: Representation of Banach space valued martingales as stochastic integrals. Probability in Banach spaces 7, Proc. 7th Int. Conf., Oberwolfach/FRG 1988, Prog. Probab. 21, 1990, pp. 43–62. MR 1105550 | Zbl 0701.60049
[5] Doob, J. L.: Stochastic Processes. J. Wiley & Sons, New York, 1953. MR 0058896 | Zbl 0053.26802
[6] Dunford, N. and Schwartz, J. T.: Linear operators, Part I: General theory. Interscience, New York, 1958. MR 1009162
[7] Karatzas, I. and Shreve, S.: Brownian Motion and Stochastic Calculus. Springer-Verlag, New York. 1988. MR 0917065
[8] Krylov, N. V.: Introduction to the Theory of Diffusion Processes. AMS, Providence, 1995. MR 1311478 | Zbl 0844.60050
[9] Kuratowski, K.: Topology, Vol. 1. Academic Press, New York and London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966.
[10] Lepingle, D. and Ouvrard, J.-Y.: Martingales browniennes hilbertiennes. C. R. Acad. Sci. Paris Sér. A 276 (1973), 1225–1228. MR 0317406
[11] Lisei, H.: The Markov property for the solution of the stochastic Navier-Stokes equation. Studia Univ. Babeş-Bolyai Math. 44 (1999), no. 4, 55–71. MR 1989067 | Zbl 1027.60066
[12] Métivier, M. and Pellaumail, J.: Stochastic Integration. Academic Press, New York-London-Toronto, Ont., 1980. MR 0578177
[13] Neidhardt, A. L.: Stochastic Integrals in 2-Uniformly Smooth Banach Spaces. University of Wisconsin. 1978.
[14] Ondreját, M.: Uniqueness for stochastic evolution equations in Banach spaces. Dissertationes Mathematicae 426 (2004), 1–63. DOI 10.4064/dm426-0-1 | MR 2067962
[15] Ouvrard, J.-Y.: Répresentation de martingales vectorielles de carré intégrable à valeurs dans des espaces de Hilbert réels séparables. Z. Wahrscheinlichkeitstheorie verw. Gebiete 33 (1975), 195–208. DOI 10.1007/BF00534964 | MR 0394862 | Zbl 0304.60032
[16] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983. MR 0710486 | Zbl 0516.47023
[17] Stroock, D. V.; and Varadhan, S. R. S.: Multidimensional Diffusion Processes. Grundlehren der Mathematischen Wissenschaften 233, Springer-Verlag, Berlin-New York. 1979. MR 0532498
Partner of
EuDML logo